MathSciNet Relay Station
MathSciNet bibliographic data
MR3277108 39B62 (26A51 26B25 26D15)
Niezgoda, Marek Remarks on Sherman like inequalities for $(\alpha,\beta)$-convex functions. Math. Inequal. Appl. 17 (2014), no. 4, 1579–1590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement